# SDR AALA202206039457

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737
- Aircraft serial: 33490
- Aircraft time: 25,924 hours, 10,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE INOPERATIVE. REMOVED AND REPLACED FORWARD LAVATORY DOOR HANDLE.
